# SDR DALA2022052303536

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 12,849 hours, 5,728 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, O

## Discrepancy

FL CTL FLAPS LOCKED CAUTION MSG IN FLT. DUE TO FAILURE MSG FLP LH PROX SNSR 2 39CVM OPERATED FLAPS CONFIRMED FAULT REMOVED AND REPLACED PROX SENSOR OF THE INTERCONNECT STRUT PER 321AMM 27-51-44-400-002-A OPS CK GOOD NO FAULTS (S. LAMI 447515) LEFT INTERCONNECTING STRUT PROX SENSOR INSTALLED PER A321 AMM 27-51-44. RII C/W QC5152 (901131). (LP# 8733554)
